default-icon

Injection paining

Had two antibiotic injection 7-8 days before on back. Now these are paining little bit. Whats the reason.
views-icons 69 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. By back I am guessing you got injections to your buttocks. For the buttocks usually intramuscular injections are given to the gluteal muscle. Intramuscular injections are usually very painful. The pain can persist for weeks. But sometimes it can lead to the formation of injection abscess or antibioma. Only through clinical examination it can diagnosed. So kindly consult a general surgeon for further evaluation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO